# SDR ASOA2015091213783

- Difficulty date: September 12, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FAILED FUNCTIONAL CHECK AT 40LBF TO DISENGAGE DETENT ROLLER AND 63LBF TO COMPLETE UNLATCH CYCLE.  CLEANED AND GREASED GALLEY SERVICE DOOR IAW AMM 12-20-52-640-801-A01.  PERFORMED FUNCTIONAL TEST IAW AMM 52-41-00-720-802-A01.  DOOR FOUND TO BE IN SERVICEABLE CONDITION AFTER FUNCTIONAL TEST.
